# SDR FDEA201405281213

- Difficulty date: May 28, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 51,266 hours, 22,271 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 8062551
- Part serial: 2136631
- Condition: Malfunctioned
- Location: Lt Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE WOULD NOT SET TAKEOFF POWER, WOULD  ROLL BACK.  LT ENGINE FUEL FLOW GOVERNOR & HP FUEL PUMP R & R.  ENG RUN AT HIGH POWER IAW JRH WITH THROTTLES MATCHED AT ALL POWER SETTINGS WITH NO SURGING.
